Arkiv för Matematik

  • Ark. Mat.
  • Volume 18, Number 1-2 (1980), 223-254.

Subalgebras of Orlicz spaces and related algebras of analytic functions

N. J. Kalton

Full-text: Open access

Note

Research carried out while the author was visiting Michigan State University and the University of Illinois, and partially supported by an N.S.F. research contract.

Article information

Source
Ark. Mat., Volume 18, Number 1-2 (1980), 223-254.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896619

Digital Object Identifier
doi:10.1007/BF02384692

Mathematical Reviews number (MathSciNet)
MR608338

Zentralblatt MATH identifier
0475.46026

Rights
1980 © Institut Mittag-Leffler

Citation

Kalton, N. J. Subalgebras of Orlicz spaces and related algebras of analytic functions. Ark. Mat. 18 (1980), no. 1-2, 223--254. doi:10.1007/BF02384692. https://projecteuclid.org/euclid.afm/1485896619


Export citation

References

  • Barry, P. D., On a theorem of Besicovitch, Quart J. Math. (Oxford)14 (1963) 293–302.
  • Bunger, H. J., Über den Endomorphismenring von S(X, Σ μ), Math. Nachr. 69 (1975) 205–220.
  • Drewnowski, L., On the Orlicz—Pettis type theorems of Kalton. Bull. Acad. Polon. Sci. 21 (1973) 515–518.
  • Grothendieck, A., Sur certains sous-espaces vectoriels de Lp, Canad. J. Math. 6 (1953) 158–160.
  • Hayman, W. K., Meromorphic functions, Clarendon Press, Oxford 1964.
  • Kalton, N. J., Subseries convergence in topological groups and vector spaces, Israel J. Math. 10 (1971) 402–412.
  • Peck, N. T., On non-locally convex spaces II, Math. Ann. 178 (1968) 209–218.
  • Polya, G. and Szegő, G., Aufgaben and Lehrsätze aus der Analysis Band 1, Berlin 1925.
  • Roberts, J. W. and Stoll, M., Prime and principal ideals in the algebra N+, Archim der Math. 27 (1976) 387–393.
  • Rolewicz, S., Some remarks on the spaces N(L) and N(l), Studia Math. 18 (1959) 1–9.
  • Shapiro, J. H., Remarks on F-spaces of analytic functions in “Banach spaces of analytic functions”, Springer Lecture Notes 604 (1978).
  • Stout, E. L., The theory of uniform algebras, New York 1971.
  • Tupring, P., Convexités dans les espaces vectoriels topologiques généraux, Diss. Math. 131 (1976).
  • Waelbroeck, L.Topological Vector Spaces and Algebra, Springer Lecture Notes, 230 (1971).
  • Williamson, J. H. On topologising the Field C[t], Proc. Amer. Math. Soc. 5 (1954) 729–734.
  • Yanagihara, N., The containing Fréchet space for the class N+, Duke Math. J. 40 (1973) 93–103.
  • Yanagihara, N., Multipliers and linear functionals for the class N+, Trans. Amer. Math. Soc. 180 (1973) 449–461.